Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Tensor structures arising from affine Lie algebras. IV


Authors: D. Kazhdan and G. Lusztig
Journal: J. Amer. Math. Soc. 7 (1994), 383-453
MSC: Primary 17B67
DOI: https://doi.org/10.1090/S0894-0347-1994-1239507-1
Part I: J. Amer. Math. Soc. (1993), 905-947
Part II: J. Amer. Math. Soc. (1993), 949-1011
Part III: J. Amer. Math. Soc. (1994), 335-381
MathSciNet review: 1239507
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [APW] H. H. Andersen, P. Polo, and K. Wen, Representations of quantum groups, Invent. Math. 104 (1991), 1-59. MR 1094046 (92e:17011)
  • [B] H. Bass, Algebraic $ K$-theory, Benjamin, New York, 1968. MR 0249491 (40:2736)
  • [CE] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, NJ, 1956. MR 0077480 (17:1040e)
  • [D1] V. G. Drinfeld, On quasitriangular quasi-Hopf algebras closely related to $ {\text{Gal}}({\mathbf{\bar Q}}/{\mathbf{Q}})$, Algebra and Analysis 2 (1990), 149-181. MR 1080203 (92f:16047)
  • [D2] -, On almost commutative Hopf algebras, Algebra i Analiz 1 (1989), 30-46. MR 1025154 (91b:16046)
  • [D3] -, Quantum groups, Proc. Internat. Congr. Math. (Berkeley, 1986), Amer. Math. Soc., Providence, RI, 1987, pp. 798-820.
  • [J] J. C. Jantzen, Kontravariante Formen auf induzierten Darstellungen halbeinfacher Lie Algebren, Math. Ann. 226 (1977), 53-65. MR 0439902 (55:12783)
  • [JS] A. Joyal and R. Street, The geometry of the tensor calculus. I, Adv. Math. 88 (1991), 55-112. MR 1113284 (92d:18011)
  • [KK] V. Kac and D. Kazhdan, Structure of representations with highest weight of infinite dimensional Lie algebras, Adv. Math. 34 (1979), 97-108. MR 547842 (81d:17004)
  • [L] G. Lusztig, Introduction to quantum groups, Birkhäuser, Boston, 1993. MR 1227098 (94m:17016)
  • [L1] -, Modular representations and quantum groups, Contemp. Math., vol. 82, Amer. Math. Soc., Providence, RI, 1989, pp. 59-77. MR 982278 (90a:16008)
  • [L2] -, On quantum groups, J. Algebra 131 (1990), 466-475. MR 1058558 (91j:17019)
  • [M] S. Mac Lane, Categories for the working mathematician, Springer-Verlag, New York and Berlin, 1971. MR 0354798 (50:7275)
  • [R] C. M. Ringel, The category of modules with good filtrations over a quasi-hereditary algebra has almost split sequences, Math. Z. 208 (1991), 209-223. MR 1128706 (93c:16010)
  • [1] D. Kazhdan and G. Lusztig, Tensor structures arising from affine Lie algebras. I, J. Amer. Math. Soc. 6 (1993), 905-947. MR 1186962 (93m:17014)
  • [2] -, Tensor structures arising from affine Lie algebras. II, J. Amer. Math. Soc. 6 (1993), 949-1011.
  • [3] -, Tensor structures arising from affine Lie algebras. III, J. Amer. Math. Soc. 7 (1994), 335-381. MR 1239506 (94g:17048)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B67

Retrieve articles in all journals with MSC: 17B67


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1994-1239507-1
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society